# SDR ASAA0410157

- Difficulty date: March 23, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 654587139
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND R-1 DOOR INTERIOR SKIN CRACKED.  REPAIR IAW SRM.  (M)
